MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; LOCKING SCREW

ULRICH GMBH & CO. KG UCENTUM; LOCKING SCREW
Model Number CS 3801-01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011 report is being submitted past 30 day deadline based on retrospective review conducted 6/21/2019.Original mdr (report 1 of 4) filed 8/7/2018.
 
Event or Problem Description
Surgeon used standard set screws with prefixation screws instead of the prefixation set screws that fit with them.Post op x-rays revealed rod was migrating.Revision was done (b)(6) 2018 repositioning the rod and replacing standard set screws with correct prefixation set screws.Report 4/4.

Brand Name
UCENTUM
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8745548
Report Number9612420-2019-00027
Device Sequence Number16476334
Product Code NKB
UDI-Device Identifier04052536078646
UDI-Public4052536078646
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2019
Report Date (Section F) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3801-01
Device Catalogue NumberCS 3801-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/10/2018
Event Location Hospital
Date Report to Manufacturer07/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR